# SDR LR7A06033

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 340675
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK PER JOB CARD HC5313 FOUND CARGO BAY LT AND RT OVERHEAD WEB LWR CHANNELS CRACKED AT FS 617, LBL 25 AND RBL 25, WL 277.  REPLACED LT AND RT CHANNELS IAW LOCKHEED DWG 343067.
